# SDR AWXA200201183

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-300
- Aircraft serial: 23684
- Aircraft time: 46,157 hours, 27,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 21 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A BROKEN WIRE WAS FOUND AT THE EMERGENCY ESCAPE PATH LIGHT SEAT ROW 21 LT. MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 21 LT, OPERATIONAL CHECK GOOD.
